# SDR USAA2013101800010

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,121 hours, 29,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT THAT MOUNTS TO SEAT ROW 15, ACFT LT, IS BROKEN.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT . OPS CHECKED GOOD.
